MathSciNet Relay Station
MathSciNet bibliographic data
MR2859176 (2012h:35170) 35K58 (35A01 35B25 35C20 35R09)
Nefëdov, N. N.; Nikitin, A. G. Boundary and internal layers in the reaction-diffusion problem with a nonlocal inhibitor. (Russian) Zh. Vychisl. Mat. Mat. Fiz. 51 (2011), no. 6, 1081--1090; translation in Comput. Math. Math. Phys. 51 (2011), no. 6, 1011–1019
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement